# SDR SWAA2020083104241

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB 5 AT LEVEL OF STA 129.50 AND 18 INCH AFT OF FRONT SPAR APPROX AT RT HORIZONTAL STABILIZER (1 EA) / REPAIRED FRONT SPAR INSPAR RIB5 AT LEVEL OF STA 129.50 AND 18 INCH AFT OF FRONT SPAR APPROX AT RT HORIZONTAL STABILIZER (1EA) IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
